Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 19 found articles
 
 
  Characterizing parameters of multivariate elliptical distributions*
 
 
Title: Characterizing parameters of multivariate elliptical distributions*
Author: Berkane, Maia
Bentler, P.M.
Appeared in: Communications in statistics
Paging: Volume 16 (1987) nr. 1 pages 193-198
Year: 1987
Contents: This paper defines new parameters characterizing multivariate elliptical distributions. Mardia's coefficient of multivariate kurtosis is shown to be essentially one of these parameters. A simple relation is established between centered multivariate product moments and second moments of the variables. The general results are verified on the contaminated normal distribution as an example.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands